# SDR DHL2008749015

- Difficulty date: January 28, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NR 1 ENGINE NOSE COWL EXTERIOR SURFACE AT 9 O'CLOCK AFT TRAILING EDGE COWL TO COWL LIP FLANGE IS BENT, DENTED, AND METAL PIECE BROKEN OFF.  CUT OUT DAMAGE AREA ON NR 1 ENGINE NOSE COWL AFT TRAILING EDGE DIMENSION CUT OUT 1.75 INCH BY .5 INCH IAW B727 SRM 151-40-3 FIG 1.  FABRICATED ANGLE REPAIR IAW SRM 54-10-2 FIG 1 AND 51-40-3 FIG 1.  ALODINE AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND 51-40-3 FIG 1.
